MAUDE Adverse Event Report: ARTHROCARE CORP. MAGNUM 2 KNOTLESS IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORP. MAGNUM 2 KNOTLESS IMPLANT; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number OM-1502
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a shoulder arthroscopy surgery, when the implant was tried to be fired nothing happened.The device was visually inspected by the surgeon but there was no apparent reason for the failure reported.Smith and nephew back-up device was available to complete the surgery.No patient injuries or significant delay reported.
 
Additional Manufacturer Narrative
H10: h2, h6.The device reported, used in treatment, was not returned for evaluation.A relationship between the product and reported incident cannot be established.A review of manufacturing records for the reported lot number found no non-conformances or anomalies during manufacturing process related to the reported event.A complaint history review found no related failures; this failure mode will be trended to assess for any necessary corrective actions.A visual inspection and functional evaluation cannot be performed and customer´s complaint cannot be confirmed.Potential factors unrelated to the design or manufacture of the device that may lead to the failure reported include, but are not limited to: (1) improper suture loading, (2) excessive tensioning or (3) improper alignment of the inserter handle with the bone hole.There were no indications during manufacturing record review that would suggest that the device did not meet product specifications upon release into distribution.

Brand Name
MAGNUM 2 KNOTLESS IMPLANT
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORP.
7000 w. william cannon
austin TX 78735
MDR Report Key10339587
Report Number3006524618-2020-00547
Device Sequence Number3484892
Product Code MBI
UDI-Device Identifier00817470005486
UDI-Public00817470005486
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042914
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2022
Device Model NumberOM-1502
Device Catalogue NumberOM-1502
Device Lot Number2044965
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1